# SDR NOCA6806

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOP AT SEATS 8AB, 10AB AND EXTERIOR LIGHT AT DOOR 4L.
